# SDR MASA2023032500056

- Difficulty date: March 25, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000537
- Aircraft time: 15,812 hours, 9,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT RED LED LIGHT NOT FLASHING- REPLACED FLASHLIGHT BATTERY
